MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ZENITION; INTERVENTIONAL FLUOROSCOPY X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ZENITION; INTERVENTIONAL FLUOROSCOPY X-RAY SYSTEM
Model Number ZENITION 50
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The screen on the c-arm stopped working.The system was in clinical use when this occurred.Philips has started the investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the information collected, the mobile c-arm stand monitor stopped working.The system was not in clinical use at the time of the event.As per the instructions for use, the user must check the system before use of any clinical procedure.This issue would not be likely to cause or contribute to a death or serious injury if this were to recur.At the time this complaint was received, philips did not have enough information to exclude a potential for serious injury and as such the complaint was reported.Based on the investigation results, philips concludes that the complaint is not reportable.The codes were updated based on the investigation outcome.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPY X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 4-6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 4-6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15485004
Report Number3003768277-2022-00444
Device Sequence Number15487080
Product Code OWB
UDI-Device Identifier00884838091535
UDI-Public00884838091535
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 50
Device Catalogue Number718096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown